Continuous mappings with an infinite number of topologically critical points

Tom 67 / 1997

Cornel Pintea Annales Polonici Mathematici 67 (1997), 87-93 DOI: 10.4064/ap-67-1-87-93

Streszczenie

We prove that the topological φ-category of a pair (M,N) of topological manifolds is infinite if the algebraic φ-category of the pair of fundamental groups (π₁(M),π₁(N)) is infinite. Some immediate consequences of this fact are also pointed out.

Autorzy

  • Cornel Pintea

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek